FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Solution techniques for multi-physics problems with application to computational nonlinear aeroelasticity

Soulaïmani, Azzeddine and Feng, Zhengkun and Ben Haj Ali, Amine. 2005. « Solution techniques for multi-physics problems with application to computational nonlinear aeroelasticity ». Nonlinear Analysis, vol. 63, nº 5-7. pp. 1585-1595.
Compte des citations dans Scopus : 5.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Soulaïmani, Azzeddine
Affiliation: Génie mécanique
Date Deposited: 13 Jun 2012 18:12
Last Modified: 13 Jun 2012 18:12
URI: http://espace2.etsmtl.ca/id/eprint/1306

Actions (login required)

View Item View Item